American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jiafeng Lü, Xingting Wang and Guangbin Zhuang. Universal enveloping algebras of Poisson Ore extensions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. (Some) earlier work on nc functions. Math. Surveys Monogr. 199 (2014) 167-170.
Book volume table of contents   
View Article: PDF

[3] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC analyticity and convergence of TT series. Math. Surveys Monogr. 199 (2014) 83-123.
Book volume table of contents   
View Article: PDF

[4] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Similarity invariant envelopes and extension of nc functions. Math. Surveys Monogr. 199 (2014) 171-174.
Book volume table of contents   
View Article: PDF

[5] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Higher order nc functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 33-59.
Book volume table of contents   
View Article: PDF

[6] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Introduction. Math. Surveys Monogr. 199 (2014) 1-14.
Book volume table of contents   
View Article: PDF

[7] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions and their difference-differential calculus. Math. Surveys Monogr. 199 (2014) 15-32.
Book volume table of contents   
View Article: PDF

[8] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC functions on nilpotent matrices. Math. Surveys Monogr. 199 (2014) 67-76.
Book volume table of contents   
View Article: PDF

[9] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Direct summands extensions of nc sets and nc functions. Math. Surveys Monogr. 199 (2014) 155-165.
Book volume table of contents   
View Article: PDF

[10] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. The Taylor-Taylor formula. Math. Surveys Monogr. 199 (2014) 61-66.
Book volume table of contents   
View Article: PDF

[11] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. NC polynomials vs. polynomials in matrix entries. Math. Surveys Monogr. 199 (2014) 77-81.
Book volume table of contents   
View Article: PDF

[12] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Convergence of nc power series. Math. Surveys Monogr. 199 (2014) 125-154.
Book volume table of contents   
View Article: PDF

[13] Dmitry S. Kaliuzhnyi-Verbovetskyi and Victor Vinnikov. Foundations of Free Noncommutative Function Theory. Math. Surveys Monogr. 199 (2014) MR MR3244229.
Book volume table of contents   

[14] T. Y. Lam and Pace P. Nielsen. Jacobson's Lemma for {D}razin Inverses. Contemporary Mathematics 609 (2014) 185-195.
Book volume table of contents   
View Article: PDF

[15] Vitor O. Ferreira and Lucia S. I. Murakami. Rationality of the Hilbert series of Hopf-invariants of free algebras. Proc. Amer. Math. Soc. 142 (2014) 821-826.
Abstract, references, and article information   
View Article: PDF

[16] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Dokuchaev, Ángel Del Río and Juan Jacobo Simón. Globalizations of partial actions on nonunital rings. Proc. Amer. Math. Soc. 135 (2007) 343-352. MR 2255280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. Dokuchaev and R. Exel. Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005) 1931-1952. MR 2115083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Peter Teichner. Flatness and the Ore condition for rings. Proc. Amer. Math. Soc. 131 (2003) 1977-1980. MR 1963739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vladimir Shpilrain and Jie-Tai Yu. Polynomial Retracts and the Jacobian Conjecture. Trans. Amer. Math. Soc. 352 (2000) 477-484. MR 1487631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. I. Lichtman and M. Shirvani. HNN-extensions of Lie algebras. Proc. Amer. Math. Soc. 125 (1997) 3501-3508. MR 1423316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. A. Mikhalev, V. E. Shpilrain and A. A. Zolotykh. Subalgebras of free algebras. Proc. Amer. Math. Soc. 124 (1996) 1977-1984. MR 1350957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zinovy Reichstein. On a question of Makar-Limanov. Proc. Amer. Math. Soc. 124 (1996) 17-19. MR 1286005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wen Xin Ma. A decomposition of elements of the free algebra . Proc. Amer. Math. Soc. 118 (1993) 37-45. MR 1126198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1